Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

My derm prescribed me a low dose of doxy over a period of about 6 months. I also take Vitamin B5, and she said I could continue taking that along with the doxy. Only problem is, the Vitamin B5 contains calcium (it's in the form of d-calcium pantothenate) AND it's also time released. I searched around and couldn't find anything, so I was wondering, is it still ok to take this time released form of B5 with doxy? Does the "timed release" mean that it's constantly releasing calcium into my bloodstream, and therefore binding to the doxy? Any help would be greatly appreciated. Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×